# SDR USAA2012100100053

- Difficulty date: September 18, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 31,447 hours, 21,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 FILIFORM CORROSION ON FLOORBEAM BETWEEN FR68 TO FR69, Y1162.  REPLACED FLOORBEAM BETWEEN FR68 TO FR69, Y1162 IAW A319 SRM 51-42-11.
